NURULIN DUO 500 mg/200 mg (paracetamol) / (ibuprofen) 20 tablets in Box

$11.00 $9.90

NURULIN DUO 500 mg / 200 mg tablets
paracetamol (paracetamol) / ibuprofen (ibuprofen)

What is NURULINE DUO and what it is used for
NURROLINE DUO contains two active ingredients paracetamol 500 mg and ibuprofen 200 mg. Paracetamol is an analgesic that reduces pain and increased body temperature. Ibuprofen belongs to the group of non-steroidal anti-inflammatory drugs that also reduce pain and increased body temperature.
The combination of paracetamol 500 mg and ibuprofen 200 mg (NURROLIN DOW tablets) is used to symptomatic relief of mild to moderate pain due to migraine, headache, back pain, menstrual pain, toothache, rheumatic and muscular pain, arthritis pain and symptoms flu and cold.

If you have any questions about this medicine, ask your pharmacist or doctor for further information.
If after 3 days the condition does not improve or the symptoms get worse, please seek medical attention immediately.

Packaging content and additional information
What does NURULINE DUO contain
The active / active substances in each tablet are: paracetamol 500 mg and ibuprofen 200 mg.
The other ingredients are: colloidal silicon dioxide, croscarmellose sodium, pregelatinised starch, stearic acid, povidone K30, corn starch, microcrystalline cellulose.

What NUROLIN DUO looks like and contents of the pack
NURROLIN DUO is white, oblong tablets 20.0 mm long and 8.2 mm wide. The product is available in packs of 10/20 tablets or 12/24 tablets packed in a PVC / AL foil blister, one or two blisters in a single cardboard box with a leaflet.

Marketing Authorization Holder and Manufacturer:
Ramkofarm OOD, Bulgaria

Reviews

There are no reviews yet.

Be the first to review “NURULIN DUO 500 mg/200 mg (paracetamol) / (ibuprofen) 20 tablets in Box”

Your email address will not be published. Required fields are marked *